Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the transitivity of perspectivity in continuous geometries


Author: Israel Halperin
Journal: Trans. Amer. Math. Soc. 44 (1938), 537-562
MSC: Primary 51A05; Secondary 06C20
DOI: https://doi.org/10.1090/S0002-9947-1938-1501981-2
MathSciNet review: 1501981
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A05, 06C20

Retrieve articles in all journals with MSC: 51A05, 06C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501981-2
Article copyright: © Copyright 1938 American Mathematical Society